# SDR USAA2010090791938

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 65475966
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON L3 CLEVIS FORWARD FACE CENTER SECTION LEFT HORIZONTAL STABILIZER.  REPAIRED L3 CLEVIS FORWARD FACE CENTER SECTION LEFT HORIZONTAL STABILIZER IAW EA 133021.
